MathSciNet Relay Station
MathSciNet bibliographic data
MR1473656 (99h:58189) 58G16 (35A08 35C20)
Branson, Thomas; Ólafsson, Gestur Asymptotics of the d'Alembertian with potential on a pseudo-Riemannian manifold. Proc. Amer. Math. Soc. 127 (1999), no. 5, 1339–1345.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement